Mathematische Zeitschrift

, Volume 238, Issue 3, pp 523–553

A Hopf structure for down-up algebras

  • Georgia Benkart
  • Sarah Witherspoon

DOI: 10.1007/s002090100265

Cite this article as:
Benkart, G. & Witherspoon, S. Math Z (2001) 238: 523. doi:10.1007/s002090100265
Mathematics Subject Classification (1991): 16S15, 16S30 

Copyright information

© Springer-Verlag Berlin Heidelberg 2001

Authors and Affiliations

  • Georgia Benkart
    • 1
  • Sarah Witherspoon
    • 2
  1. 1.Department of Mathematics, University of Wisconsin, Madison, WI 53706, USA (e-mail: benkart@math.wisc.edu)US
  2. 2.Department of Mathematics, University of Massachusetts, Amherst, MA 01033, USA (e-mail: wither@math.umass.edu)US

Personalised recommendations